# SDR AALA202212281837

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 67,573 hours, 25,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CONTROL PANEL CAUTION LIGHT ILLUMINATED ON CIDS PANEL. MAINTENANCE FOUND RIGHT HAND AFT EMERGENCY DOOR ASSIST BOTTLE PRESSURE LOW AND SERVICED IT PER TSM 52-22-00. FAULT CLEARED.
